Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have swelling in forearm, abdomen and knee. Can i use vozet?

User rating for this question
Very Good
Answered by

Pediatrician, Critical Care
Practicing since : 2001
Answered : 208 Questions
could you pls answer us........I have solitary swelling in many parts of my body just below the skin.........tenderness is found on is increasing in number of my physician prescribed VOZET 5mg for my friend with same confused whether i could use the same.....for further info i have attached the photos of my swelling in forearm,anterior abdomen and knee.
Posted Thu, 17 Jan 2013 in Skin Hair and Nails
Answered by Dr. Tejas Shah 15 minutes later

Thanks for posting your query here on XXXXXXX

Vozet contains Cetirizine which is an anti-allergic medicine. These medicines are used in variety of conditions including allergic skin condition called Urticaria -these skin lesions are usually red, raised & very itchy. Symptoms improve after anti-allergic medicine.

Your symptoms do not look related to allergies. Could you give me more information about your swellings? - They can help me to understand the cause and nature of the lumps.
1. How long they have been present?
2. Anybody in the family having similar swellings?
3. Are they soft to touch?
4. Are you able to move swelling independent of the skin? (Try moving the swelling side-to-side and upwards-downwards). If it moves freely without skin getting pulled, it is swelling under the skin?
5. Apart from swelling, have you got any other skin lesions/any other medical problems either related or unrelated to skin?
6. What medicines have been tried so far?

Please revert with your answers and we can discuss it further. I would wait and not use Vozet at the moment for your skin lesions till then.

Dr Tejas Shah
Above answer was peer-reviewed by
Follow-up: Have swelling in forearm, abdomen and knee. Can i use vozet? 1 hour later
these swellings were present for about 3 yrs..first a small swelling appeared in my knee then in fore arm....then 7 to 8 large swellings over my anterior wife had a small swelling over zygomatic region 20 yrs ago for which FNAC was done and it was removed....after which she is having another swelling over the shoulder for past 8 swelling is soft in is freely mobile over the swelling....pain develops when we is seen prominent during evening past history of skin allergy...and had not taken any treatment so far...
Answered by Dr. Tejas Shah 8 hours later

The features that you described are consistent with two common but mostly benign conditions:
1) Lipoma
2) Neurofibroma

I do not suggest you to use Vocet as your friend did. You just need to confirm the above possibilities with the local general surgeon. If yes they are just a cosmetic disfigurement and nothing has to be done. The swelling your wife had might be different in pathology with the one you have now.

Do not worry just need a thorough clinical examination by a general surgeon to confirm one of the possibilities. Just keep a watch about their size and mobility and report to the same doctor who first examined if you observe any change.

I will not be available for sometime now. If you have further queries I will be able to answer once I return back.

Wish you good health during the new year.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor